edoc

Items where Division is "05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Zahlentheorie (Le Boudec)"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Creators | Refereed
Jump to: Article | Thesis
Number of items at this level: 3.

Article

Le Boudec, Pierre. (2018) Average rank in families of quadratic twists: a geometric point of view. Mathematische Annalen, 371 (1-2). pp. 695-705.

Le Boudec, Pierre. (2018) On the distribution of squarefree integers in arithmetic progressions. Mathematische Zeitschrift, 290 (1-2). pp. 421-429.

Thesis

Petit, Joachim. Rational points of small height on elliptic curves. 2021, Doctoral Thesis, University of Basel, Faculty of Science.

This list was generated on Wed Oct 27 03:48:06 2021 CEST.